# SDR ASOA2013112509508

- Difficulty date: November 8, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 26,887 hours, 24,628 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB601R-57-046, FOUND AFT HOLE ON LT WING TRUNNION STRAP OVERSIZED TO .3405.    COMPLIED WITH REO 601R-57-21-2033, REV (P1).  MAJOR REPAIR.
